Bilateral Evolution Problems of Non-Variational Type: Existence, Uniqueness, Hölder-Regularity and Approximation of Solutions.
Manuscripta mathematica, Tome 48 (1984), pp. 39-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
differential inequalities, stochastic game theory, two-players differential games, optimal stopping time, existence, uniqueness, Hölder-regularity, generalized solutions, obstacles, approximation
@article{MM2_1984__48_155019,
author = {M.A. Vivaldi and Maria G. Garroni},
title = {Bilateral {Evolution} {Problems} of {Non-Variational} {Type:} {Existence,} {Uniqueness,} {H\"older-Regularity} and {Approximation} of {Solutions.}},
journal = {Manuscripta mathematica},
pages = {39--70},
year = {1984},
volume = {48},
zbl = {0562.35092},
url = {http://geodesic.mathdoc.fr/item/MM2_1984__48_155019/}
}
TY - JOUR AU - M.A. Vivaldi AU - Maria G. Garroni TI - Bilateral Evolution Problems of Non-Variational Type: Existence, Uniqueness, Hölder-Regularity and Approximation of Solutions. JO - Manuscripta mathematica PY - 1984 SP - 39 EP - 70 VL - 48 UR - http://geodesic.mathdoc.fr/item/MM2_1984__48_155019/ ID - MM2_1984__48_155019 ER -
%0 Journal Article %A M.A. Vivaldi %A Maria G. Garroni %T Bilateral Evolution Problems of Non-Variational Type: Existence, Uniqueness, Hölder-Regularity and Approximation of Solutions. %J Manuscripta mathematica %D 1984 %P 39-70 %V 48 %U http://geodesic.mathdoc.fr/item/MM2_1984__48_155019/ %F MM2_1984__48_155019
M.A. Vivaldi; Maria G. Garroni. Bilateral Evolution Problems of Non-Variational Type: Existence, Uniqueness, Hölder-Regularity and Approximation of Solutions.. Manuscripta mathematica, Tome 48 (1984), pp. 39-70. http://geodesic.mathdoc.fr/item/MM2_1984__48_155019/